Latest Additions to Equis

04/11/2020

Treat

Check out the latest additions to Equis here...
 

Cyanide toxicity

In horses, ingestion of cyanogenic glycoside-containing plants can cause acute poisoning. Signs of toxicity usually appear within a few hours of exposure, including apprehension, ataxia, weakness, hyperventilation, recumbency, cardiac arrhythmias and death.

Writtem by Birgit Puschner DipABVT PhD DVM

Reviewed by Nicola Bates BSc(Brunel) BSc(Open) MSc MA SRCS
 

Poor performance

Cardiac murmurs and reduced athletic performance are very common in horses. However, cardiovascular disease is an uncommon cause of poor performance (<2% of cases) and in these cases it is usually a cardiac arrhythmia that is the underlying problem.

Written by Lesley Young BVSc DVA DVC DipECVA PhD MRCVS & Karen Blissitt BVSc DVA PhD MRCVS

Reviewed by Romain Pariaut DVM DipACVIM DipECVIM-CA(Cardiology)
 

Oncology

The following topics in the Oncology category have been updated:​

Updated by Anna Hollis BVetMed DipACVIM DipECEIM MRCVS


ADDED